• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6743
School of Physics
  Title:   Axial anomaly in non-commutative QED on R4
  Author(s): 
1.  F. Ardalan
2.  N. Sadooghi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  16
  Year:  2001
  Pages:   3151-3177
  Supported by:  IPM
  Abstract:
The axial anomaly of the noncommutative U(1) gauge theory is calculated by a number of methods and compared with the commutative one. It is found to be given by the corresponding Chern class.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right